# SDR VNAA2017082011102

- Difficulty date: August 20, 2017
- Submitted: August 23, 2017
- Operation: Air carrier
- Aircraft: N589NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15392
- Aircraft time: 3,791 hours, 3,502 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Warning Message
- Condition: False Activation
- Location: Nlg Steering
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE AIRCRAFT RECEIVED A NOSE WHEEL STEERING INOPERATIVE MESSAGE AND DECLARED EMERGENCY.  THE CREW FOLLOWED THE QUICK REFERENCE HANDBOOK AND CONTINUED TO DESTINATION AND LANDED WITHOUT INCIDENT. MAINTENANCE CYCLED SYSTEM CIRCUIT BREAKERS AND THE MESSAGE CLEARED. NO FURTHUR ACTION TAKEN AND THE AIRCRAFT WAS RETURNED TO SERVICE.
